# SDR CALA2025032603196

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N77259
- Make and model: Boeing 737-8
- Aircraft serial: 43462
- Aircraft time: 12,493 hours, 4,300 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY SLIDE METAL GIRT BAR LOOSE WHEN DISARMED PERFORMED GIRTH BAR OPS CHECK.OPS CHECK NORMAL .AC OK. TO CONT
